American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 70 found      Go to page: 1 2 3

[1] Jérémy Blanc. Simple relations in the Cremona group. Proc. Amer. Math. Soc. 140 (2012) 1495-1500. MR 2869134.
Abstract, references, and article information   
View Article: PDF

[2] A. Yu. Olshanskii and D. V. Osin. Large groups and their periodic quotients. Proc. Amer. Math. Soc. 136 (2008) 753-759. MR 2361846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stephen J. Pride. On the residual finiteness and other properties of (relative) one-relator groups. Proc. Amer. Math. Soc. 136 (2008) 377-386. MR 2358474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. V. Ivanov. On Rourke's extension of group presentations and a cyclic version of the Andrews--Curtis conjecture. Proc. Amer. Math. Soc. 134 (2006) 1561-1567. MR 2204265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ferran Cedó, Eric Jespers and Jan Okninski. The Gelfand-Kirillov dimension of quadratic algebras satisfying the cyclic condition. Proc. Amer. Math. Soc. 134 (2006) 653-663. MR 2180881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Simon Thomas. Cayley graphs of finitely generated groups. Proc. Amer. Math. Soc. 134 (2006) 289-294. MR 2170570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. V. Ivanov and A. M. Storozhev. On identities in groups of fractions of cancellative semigroups. Proc. Amer. Math. Soc. 133 (2005) 1873-1879. MR 2137850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Miklós Abért. Symmetric presentations of Abelian groups. Proc. Amer. Math. Soc. 131 (2003) 17-20. MR 1929017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Randall Dougherty and Jan Mycielski. Representations of infinite permutations by words (II). Proc. Amer. Math. Soc. 127 (1999) 2233-2243. MR 1605952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dmitri Kouksov. On rationality of the cogrowth series. Proc. Amer. Math. Soc. 126 (1998) 2845-2847. MR 1487319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Takayuki Morifuji. A note on the reducibility of automorphisms of the Klein curve and the $\eta$-invariant of mapping tori. Proc. Amer. Math. Soc. 126 (1998) 1945-1947. MR 1443398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Daniel T. Wise. Incoherent negatively curved groups . Proc. Amer. Math. Soc. 126 (1998) 957-964. MR 1423338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tim Hsu. Identifying congruence subgroups of the modular group. Proc. Amer. Math. Soc. 124 (1996) 1351-1359. MR 1343700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mark Pollicott and Richard Sharp. Growth series for the commutator subgroup. Proc. Amer. Math. Soc. 124 (1996) 1329-1335. MR 1327036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert Sandling. The modular group algebra problem for metacyclic $p$-groups. Proc. Amer. Math. Soc. 124 (1996) 1347-1350. MR 1343723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Daniel S. Silver. HNN bases and high-dimensional knots. Proc. Amer. Math. Soc. 124 (1996) 1247-1252. MR 1343725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James McCarron. Residually nilpotent one-relator groups with nontrivial centre. Proc. Amer. Math. Soc. 124 (1996) 1-5. MR 1301037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. Moldavanski and N. Sibyakova. On the finite images of some one-relator groups . Proc. Amer. Math. Soc. 123 (1995) 2017-2020. MR 1273511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Shmuel Rosset. Free amalgams of rank two . Proc. Amer. Math. Soc. 123 (1995) 1351-1356. MR 1283563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Colin M. Campbell, Patricia M. Heggie, Edmund F. Robertson and Richard M. Thomas. Cyclically presented groups embedded in one-relator products of cyclic groups . Proc. Amer. Math. Soc. 118 (1993) 401-408. MR 1140665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Patrick Dehornoy. Structural monoids associated to equational varieties . Proc. Amer. Math. Soc. 117 (1993) 293-304. MR 1107919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. B. J. T. Allenby. Conjugacy separability of a class of $1$-relator products . Proc. Amer. Math. Soc. 116 (1992) 621-628. MR 1116250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. M. Brunner. A two-generator presentation for the Picard group . Proc. Amer. Math. Soc. 115 (1992) 45-46. MR 1079886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andrew J. Duncan and James Howie. Weinbaum's conjecture on unique subwords of nonperiodic words . Proc. Amer. Math. Soc. 115 (1992) 947-954. MR 1110541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Marston Conder, Edmund Robertson and Peter Williams. Presentations for $3$-dimensional special linear groups over integer rings . Proc. Amer. Math. Soc. 115 (1992) 19-26. MR 1079696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gregory A. Freiman and Boris M. Schein. Interconnections between the structure theory of set addition and rewritability in groups . Proc. Amer. Math. Soc. 113 (1991) 899-910. MR 1072338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. M. Weinbaum. Unique subwords in nonperiodic words . Proc. Amer. Math. Soc. 109 (1990) 615-619. MR 1017852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hermann Heineken, John C. Lennox, A. G. R. Stewart and James Wiegold. Groups with cyclic derived factor-group . Proc. Amer. Math. Soc. 108 (1990) 567-568. MR 994778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Martin J. Evans. Primitive elements in free groups . Proc. Amer. Math. Soc. 106 (1989) 313-316. MR 952315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ryszard Szwarc. A short proof of the Grigorchuk-Cohen cogrowth theorem . Proc. Amer. Math. Soc. 106 (1989) 663-665. MR 975660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 70 found      Go to page: 1 2 3